# SDR UF6A950208

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L814794024
- Condition: Failed
- Location: Lt Mlg
- Part time: 7,563 hours
- Component: Rotol, 201045004
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5101 - POST-FLIGHT INSPECTION FOUND NR 1 TIRE MISSING.  MAINTENANCE REPLACED LT MLG ASSY.  (X)
